Alert archive / Wisconsin / Flood Watches in 2012

Flood Watch 1, NWS Green Bay, WI

May 6, 2012Calumet County, Manitowoc County, Winnebago County, Wisconsin

NWS Green Bay, WI issued this flood watch at May 6, 2012, 3:46 AM CDT for Calumet County, Manitowoc County, Winnebago County, Wisconsin. It took effect at May 6, 2012, 7:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 6, 2012, 3:46 AM CDT (08:46 UTC)
In effect from
May 6, 2012, 7:00 AM CDT
Expired
May 6, 2012, 6:53 PM CDT
In force
12 hr
Issued by
NWS Green Bay, WI
Flood severity
None

Counties Calumet County, WI, Manitowoc County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2012-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2012-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
976 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WGUS63 KGRB 060846
FFAGRB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
346 AM CDT SUN MAY 6 2012

...RAINFALL TODAY AND TONIGHT COULD LEAD TO SOME FLOODING IN
PARTS OF EAST-CENTRAL WISCONSIN...

.PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT. THE RAIN FALLING ON NEARLY SATURATED GROUND AND FLOWING
INTO RIVERS ALREADY RUNNING HIGH FROM LAST THURSDAYS RAINS COULD
RESULT IN FLOODING.

WIZ048>050-061645-
/O.NEW.KGRB.FA.A.0001.120506T1200Z-120507T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS
346 AM CDT SUN MAY 6 2012

...FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH LATE
TONIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF EAST CENTRAL WISCONSIN...INCLUDING
  WINNEBAGO...CALUMET...AND MANITOWOC COUNTIES.

* FROM 7 AM CDT THIS MORNING THROUGH LATE TONIGHT

* WIDESPREAD 1 TO 2 INCH RAINFALL AMOUNTS ARE EXPECTED OVER THE
  NEXT 24 HOURS. SINCE THE GROUND IS STILL NEARLY SATURATED FROM
  LAST WEEKS RAINS AND RIVERS ARE RUNNING HIGH...THE ADDITIONAL
  RAINFALL WILL LIKELY RESULT IN THE PONDING OF WATERS IN LOW-
  LYING AREAS AND POORLY DRAINED FIELDS. AREA RIVERS AND STREAMS
  ARE LIKELY TO HAVE HIGH FLOW RATES AND COULD ALSO OVERFLOW THEIR
  BANKS.

* ALTHOUGH THE FORECAST RAINS COULD GENERATE SOME FLOODING...THE
  SITUATION IS NOT EXPECTED TO BE AS SERIOUS AS THE FLOODING THAT
  OCCURRED THURSDAY MORNING WHEN SOME LOCATIONS RECEIVED 4 TO 5
  INCHES OF RAIN IN ONLY A FEW HOURS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
FORECAST RAINFALL AMOUNTS.

MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS.
THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE
ACTION SHOULD FLOODING DEVELOP.

&&

$$

SKOWRONSKI
3 follow-up statements
003 
WGUS63 KGRB 061636
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
1136 AM CDT SUN MAY 6 2012

...RAINFALL TODAY AND TONIGHT COULD LEAD TO FLOODING IN PARTS OF
EAST CENTRAL WISCONSIN...

.PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT. THE RAIN FALLING ON NEARLY SATURATED GROUND AND FLOWING
INTO RIVERS ALREADY RUNNING HIGH FROM RAINFALL THIS MORNING AND
TORRENTIAL RAINS LAST THURSDAY COULD RESULT IN FLOODING.

WIZ048>050-070045-
/O.CON.KGRB.FA.A.0001.000000T0000Z-120507T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS
1136 AM CDT SUN MAY 6 2012

...A FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF EAST CENTRAL WISCONSIN...INCLUDING THE FOLLOWING 
  AREAS...CALUMET...MANITOWOC AND WINNEBAGO COUNTIES. 

* THROUGH LATE TONIGHT

* WIDESPREAD 1 TO 2 INCH RAINFALL AMOUNTS ARE EXPECTED THROUGH
  TONIGHT. SINCE THE GROUND IS STILL NEARLY SATURATED FROM
  RAINFALL THIS MORNING AND LAST WEEKS RAINS...AND RIVERS ARE
  RUNNING HIGH...THE ADDITIONAL RAINFALL WILL LIKELY RESULT IN THE
  PONDING OF WATER IN LOW-LYING AREAS AND POORLY DRAINED FIELDS.
  AREA RIVERS AND STREAMS ARE LIKELY TO HAVE HIGH FLOW RATES AND
  COULD OVERFLOW THEIR BANKS.

* ALTHOUGH THERE MAY BE SOME FLOODING...THE SITUATION IS NOT
  EXPECTED TO BE AS SERIOUS AS THE FLOODING THAT OCCURRED THURSDAY
  MORNING WHEN SOME LOCATIONS RECEIVED 4 TO 5 INCHES OF RAIN IN
  ONLY A FEW HOURS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
FORECAST RAINFALL AMOUNTS.

BE SURE TO MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD
WARNINGS. IF YOU LIVE IN AN AREA PRONE TO FLOODING BE PREPARED TO
TAKE ACTION IF FLOODING DEVELOPS.

&&

$$

MG
853 
WGUS63 KGRB 062046
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CDT SUN MAY 6 2012

...RAINFALL TONIGHT COULD LEAD TO FLOODING IN PARTS OF EAST
CENTRAL WISCONSIN...

.SHOWERS AND THUNDERSTORMS ARE LIKELY...MAINLY THIS EVENING. THE
RAIN FALLING ON NEARLY SATURATED GROUND AND FLOWING INTO RIVERS
ALREADY RUNNING HIGH...FROM RAINFALL EARLIER TODAY AND TORRENTIAL
RAINS LAST THURSDAY...COULD RESULT IN FLOODING.

WIZ048>050-070500-
/O.CON.KGRB.FA.A.0001.000000T0000Z-120507T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS
346 PM CDT SUN MAY 6 2012

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF EAST CENTRAL WISCONSIN...INCLUDING THE FOLLOWING 
  AREAS...CALUMET...MANITOWOC AND WINNEBAGO. 

* THROUGH LATE TONIGHT

* RAINFALL AMOUNTS OF 0.25 TO 0.50 INCH ARE EXPECTED THROUGH
  TONIGHT. SINCE THE GROUND IS STILL NEARLY SATURATED FROM
  RAINFALL EARLIER TODAY AND THE RAIN THAT FELL LAST WEEK...AND
  RIVERS ARE RUNNING HIGH...THE ADDITIONAL RAINFALL WILL LIKELY
  RESULT IN THE PONDING OF WATER IN LOW-LYING AREAS AND POORLY
  DRAINED FIELDS. AREA RIVERS AND STREAMS ARE LIKELY TO HAVE HIGH
  FLOW RATES AND SOME ARE ALREADY ABOVE BANKFULL STAGE.

* ALTHOUGH SOME FLOODING IS POSSIBLE...THE SITUATION IS NOT
  EXPECTED TO BE AS SERIOUS AS THE FLOODING THAT OCCURRED THURSDAY
  MORNING WHEN SOME LOCATIONS RECEIVED 4 TO 5 INCHES OF RAIN IN
  ONLY A FEW HOURS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
FORECAST RAINFALL AMOUNTS.

BE SURE TO MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. IF YOU LIVE IN AN AREA PRONE TO FLOODING BE
PREPARED TO TAKE ACTION IF FLOODING DEVELOPS.

&&

$$

MG
414 
WGUS63 KGRB 062353
FFAGRB

FLOOD WATCH
NATIONAL WEATHER SERVICE GREEN BAY WI
653 PM CDT SUN MAY 6 2012

...HEAVY RAIN SHOULD STAY TO OUR SOUTH OVERNIGHT...

.HEAVY RAINS ASSOCIATED WITH LOW PRESSURE OVER ILLINOIS SHOULD
REMAIN OVER SOUTHERN WISCONSIN AND NORTHERN ILLINOIS OVERNIGHT.
THEREFORE THE THREAT OF WIDESPREAD FLOODING HAS DIMINISHED OVER
EAST CENTRAL WISCONSIN. SOME RIVERS ARE STILL QUITE HIGH FROM
RECENT RAINFALL AND ARE FLOWING QUICKLY...SO STAY AWAY FROM RIVER
AND STREAM BANKS.

WIZ048>050-070100-
/O.CAN.KGRB.FA.A.0001.000000T0000Z-120507T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS
653 PM CDT SUN MAY 6 2012

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF EAST CENTRAL WISCONSIN HAS BEEN
CANCELLED. HEAVY RAINS SHOULD STAY TO OUR SOUTH TONIGHT...SO THE
THREAT OF WIDESPREAD FLOODING HAS DIMINISHED.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this flood watch went out at May 6, 3:34 AM CDT, 12 minutes earlier.

Area forecast discussion, May 6, 3:34 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
334 AM CDT SUN MAY 6 2012

.SYNOPSIS...COOL WITH MORE RAIN THE NEXT FEW DAYS...THEN DRYING
OUT WITH TEMPERATURES CLOSER TO NORMAL DURING THE LATTER PART OF
THE WORK WEEK.

UPR PATTERN ACRS THE CONUS WL BE PROGRESSIVE DURING THE PERIOD. IT
WL ALSO TEND TO LOSE AMPLITUDE DURING THE LATTER PART OF THE FCST
PERIOD...WITH THE MAIN BAND OF WESTERLIES SHIFTG NWD INTO CANADA.
TEMPS WL PROBABLY BE ON THE COOL SIDE TDA DUE TO PCPN...AND AGAIN
MID-WK AS UPR TROF CROSSES THE RGN...AND BE PRETTY CLOSE TO NORMAL
OTHERWISE. PCPN AMNTS ARE LIKELY TO END UP ABV NORMAL...WITH THE
BULK OF THE PCPN FALLING IN THE NEXT 24-36 HRS.
&&

.SHORT TERM...TDA/TNGT/MON. FCST FOCUS AGAIN ON CONVECTIVE TRENDS.
LARGE MCS BEARING DOWN ON THE AREA FM THE W. THE ATM IS MORE
STABLE OVER THE FCST AREA...BUT INCRG/VEERING 850 MB FLOW WL BE
FEEDING UNSTABLE AIR INTO THE SRN PART OF THE FCST AREA AS THE MCS
ARRIVES. BEST GUESS IS THAT MCS IS GOING TO WEAKEN SOME...BUT WL
STILL BRING SIG RAINS TO THE AREA. QUESTION REMAINS WHEN/WHERE.
THE MAJORITY OF THE MODELS FAVOR THE N. BUT THE 2 HI-RES WRFS AND
ECMWF FAVOR THE SRN PART OF THE AREA. THAT SEEMS MUCH BETTER BASED
ON CURRENT RADAR/STLT TRENDS. TIMING ALSO AN ISSUE. FEEL MODELS
TOO SLOW TO BRING SIG PCPN EWD. DON/T FEEL THERE IS MUCH
OPPORTUNITY TO ADD VALUE TO FCST TRYING TO TIME PCPN TDA...SO WL
GO WITH HIGH POPS THROUGH THE DAY AND ALLOW SHORT-TERM FCSTS TO
ADDRESS THE LULLS.

WL POST AN AREAL FLOOD WATCH FOR THE SERN 3 COUNTIES THAT HAD
FLOODING THU MORNING. NOT EXPECTING A REPEAT OF THE SERIOUS FLASH
FLOODING...BUT SATURATED GROUND AND SWOLLEN RIVERS WON/T BE ABLE
TO HANDLE THE EXPECTED 1-2 INCHES OF RAIN. WL PROBABLY HAVE A LOT
OF WATER STANDING IN DITCHES AND POORLY DRAINED LOW-LYING AREAS.
SOME RIVERS WL ALSO LIKELY REACH/EXCEED FLOOD STAGE.

TIMING OF THE END OF THE PCPN ALSO PROBLEMATIC. ECMWF INSISTS PCPN
WL CONT THROUGH MUCH OF TNGT. IT DID A GOOD JOB PICKING UP THE
TAIL OF STORMS THAT DEVELOPED LATER THURSDAY MORNING IN THE WAKE
OF THE EARLY MORNING MCS. SO WENT WITH FAIRLY HIGH POPS INTO TNGT.
CARRIED FLOOD WATCH INTO THAT PERIOD SINCE EVEN IF RAINS ARE
LIGHTER...IT WL TAKE A WHILE FOR STANDING WATER TO SOAK IN.

KEPT LIKELY POPS GOING OVER THE SE PART OF THE AREA INTO EARLY
MON...THEN DECREASED FM W-E DURING THE DAY.

.LONG TERM...MON NGT THRU NXT SAT. MDLS CONT TO ADVERTISE A SPLIT
FLOW ACROSS THE CONUS INTO NXT WEEKEND WITH THE MORE ACTIVE NRN
BRANCH SENDING TWO DISTINCT SHORTWAVE TROFS THRU THE GREAT LKS
(TUE AND FRI-FRI NGT) WITH PCPN CHCS ACCOMPANYING EACH SYSTEM.
TEMPS FOR THE MOST PART SHOULD END THE WEEK AROUND NORMAL FOR
EARLY MAY.

FIRST SHORTWAVE TROF IS FCST TO DROP SE INTO NRN MN/WRN LK SUPERIOR
MON NGT...BUT WITH EMBEDDED SHORTWAVY ENERGY STILL WELL TO OUR
NW...HAVE KEPT THE NGT DRY ACROSS THE FCST AREA. ONLY SOME MID/HI
CLOUDS EXPECTED WHICH WOULD TRANSLATE TO COOLER MIN TEMPS WITH MOST
LOCATIONS SETTLING INTO THE LWR TO MID 40S. THE SHORTWAVE TROF
SWINGS INTO WI ON TUE WITH INCREASING INSTABILITY AS DAYTIME
HEATING INTERACTS WITH THE COLD POOL ALOFT. LI'S DROP TO AROUND
ZERO AND MID-LVL LAPSE RATES RISE TO 7 C/KM BY TUE AFTERNOON...
THEREFORE NE WI SHOULD SEE SHWR ACTIVITY POP UP BY LATE MORNING
AND CONT IN SCT FASHION THRU THE AFTERNOON. ISOLATED TSTMS THAT
DVLP COULD PRODUCE SMALL HAIL AND A BRIEF DOWNPOUR. MEDIUM CHC
POPS LOOK THE WAY TO GO FOR NOW AND HAVE KEPT TEMPS BLO MOST
GUIDANCE AS CLOUDS WL BUILD THRU THE DAY AND LIMIT THE TYPICAL
DIURNAL RISE.

WL NEED TO CARRY POPS INTO THE EVENING HOURS AS IT WL TAKE SOME
TIME FOR THE INSTABILITY TO WEAKEN ONCE THE SUN SETS. PREFER TO
FOCUS PCPN CHCS TO ONLY THE EVENING HOURS AND GO DRY FOR THE REST
OF THE NGT AS THE ATMOSPHERE STABILIZES. STILL ANTICIPATE PLENTY
OF CLOUDS TO HANG AROUND THRU THE NGT AS THE SHORTWAVE TROF TO
JUST BE IN THE PROCESS OF EXITING THE AREA. COOLER AIR FILTERING
INTO WI COULD SEND MIN TEMPS INTO THE UPR 30S OVER A FEW SPOTS IN
THE NORTH. OTHERWISE...ANOTHER NGT WITH READINGS IN THE LWR TO MID
40S. THERE IS SOME MINOR TIMING ISSUES WITH RESPECT TO HOW FAST
THE SHORTWAVE TROF ACTUALLY DEPARTS THE WRN GREAT LKS REGION
HEADED INTO WED MORNING. THE ECWMF/UKMET ARE ALOW THAN THE GFS/
CANADIAN AND IF THE FORMER SOLN IS CORRECT...THERE COULD BE A FEW
SHWRS DVLP WED MORNING ACROSS E-CNTRL WI. THUS...MAY NEED TO CARRY
A MINIMAL POP E-CNTRL WI EARLY AND THEN TEND TO DRY THINGS OUT AS
THE UPR TROF MOVES FARTHER AWAY AND HI PRES BEGINS TO BUILD INTO
THE REGION. WED COULD BE THE COOLEST DAY OF THE EXTENDED WITH MAX
TEMPS IN THE UPR 50S TO LWR 60S.

THIS HI PRES TO THEN BE SITUATED OVER THE GREAT LKS WED NGT AND
THU WITH MOSTLY CLEAR SKIES...LIGHT WINDS...LOW DEW PTS AND BLO
NORMAL TEMPS. IN FACT...WOULD NOT BE SURPRISED IF FROST AND/OR
FREEZE HEADLINES WOULD EVENTUALLY BE NEEDED ACROSS PARTS OF THE
FCST AREA WED NGT. HAVE LOWERED MIN TEMPS A FEW DEGS FOR WED NGT...
BUT DRY AIR WL ALLOW FOR TEMPS TO QUICKLY RECOVER INTO THE MIDDLE
60S AWAY FROM LK MI.

THE NXT SHORTWAVE TROF IS FCST TO ROLL ACROSS THE SRN CANADIAN
PRAIRIE/NRN PLAINS ON FRI WITH AN ATTENDANT CDFNT SWEEPING ACROSS
THE UPR MS VALLEY. MDLS HAVE SLOWED THIS SYSTEM DOWN FROM 24 HOURS
AGO (ALTHO THE NEW 00Z ECWMF HAS SPED UP AGAIN) AND WHILE CLOUDS
WL INCREASE OVER NE WI ON FRI...IT APRS THAT THE LEADING EDGE OF
SHWRS/ISOLATED THUNDERSTORMS WOULD ONLY REACH N-CNTRL WI BY 00Z
SAT. FRI SHOULD BE THE WARMEST DAY OF THE EXTENDED PERIOD WITH MAX
TEMPS PUSHING THE 70 DEG MARK. SHORTWAVE TROF/CDFNT PUSH INTO THE
WRN GREAT LKS FRI NGT AND EXIT THE REGION SAT MORNING. CHC POPS
MENTIONED FOR NOW...BUT AS TIMING OF FROPA GETS BETTER...POPS WL
PROBABLY HAVE TO BE RAISED FOR FRI NGT. SLIGHTLY COOLER/DRIER
WEATHER THEN FOR SAT WITH TEMPS A COUPLE OF DEGS BLO NORMAL.
&&

.AVIATION...FOR 12Z TAF ISSUANCE. MVFR CIGS PRETTY WIDESPREAD ACRS
THE AREA. MIXING WITH HEAVIER RAINS COULD RESULT IN SOME BREAK-UP
OF THE LOW CIGS...BUT THEY SHOULD REFORM ONCE HEAVIEST RAIN PASSES
THROUGH. CIGS COULD DROP TO IFR LEVELS TNGT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE TONIGHT FOR
WIZ048>050.

&&

SKOWRONSKI/KALLAS
Hazardous weather outlook, May 5, 3:38 PM CDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
338 PM CDT SAT MAY 5 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-062045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
338 PM CDT SAT MAY 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE TONIGHT...BUT THEY ARE NOT EXPECTED TO
BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PART OF
CENTRAL WISCONSIN LATE SUNDAY AFTERNOON AND EVENING. DAMAGING
WINDS AND LARGE HAIL ARE THE MAIN SEVERE THREATS.

ANOTHER ROUND OF SIGNIFICANT RAINFALL IS POSSIBLE SUNDAY AND
SUNDAY NIGHT. THERE IS STILL SOME UNCERTAINTY CONCERNING WHICH
PORTION OF THE AREA WILL RECEIVE THE HEAVIEST RAIN...AND WHEN IT
WILL FALL. BUT THE POTENTIAL EXISTS FOR WIDESPREAD 1 TO 2 INCH
RAIN AMOUNTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-062045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
338 PM CDT SAT MAY 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

ANOTHER ROUND OF SIGNIFICANT RAINFALL IS POSSIBLE SUNDAY AND
SUNDAY NIGHT. THE RAIN COULD RESULT IN VISIBILITY RESTRICTIONS
THAT ARE HAZARDOUS TO BOATERS. IN ADDITION...SCATTERED
THUNDERSTORMS COULD ALSO POSE A HAZARD TO BOATERS.

MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 6:35 AM CDTSevere Thunderstorm WarningGRBPortage, Wood40 min

Nearby

Flood Watches in Wisconsin, 2012Every flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.